# SDR CALA2019102501814

- Difficulty date: October 23, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 62,740 hours, 23,556 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB NO.1 RIB HAS CRACKS ON THE LOWER SIDE OF EACH STIFFENER (4 EACH) (REF N/R 99848214) REPAIRED L/H HORIZONTAL STAB NO.1 RIB AT VERTICAL STIFFENER NO.1 AS PER REF B737-800 SRM 55-10-09 FIG 02 REPAIR 4.
